After injections at 2 MP hospitals, over 70 black fungus patients suffer adverse effects
News

After injections at 2 MP hospitals, over 70 black fungus patients suffer adverse effects

Newsdesk |
June 7, 2021

More than 70 mucormycosis patients suffered adverse reactions after they were injected with Amphotericin-B in two medical colleges over two days. Officials said that in both colleges, the patients were stabilized while the stock of injections — supplied by the state government— was returned.


New Delhi, 7 June 2021

As per news report of The Indian Express, Amphotericin-B is a pivotal antifungal drug used in mucormycosis treatment. Officials have pegged the adverse reactions to a change in the formation of the drug being supplied to medical colleges and hospitals. The first instance was recorded on Saturday evening in Bundelkhand Medical College (BMC) of Sagar district where 25 patients of the 42 that are being treated for mycormucosis began vomiting, developed mild fever and shivering, soon after they were administered Amphotericin-B. The state has reported a total of 1,056 active mucormycosis cases so far.

Source -indianexpress.com

Read More >>


If you like the story and if you wish more such stories, support our effort Make a donation.




Loading...

If you believe investigative journalism is essential to making democracy functional and accountable support us. »